I started about 16 months ago with tachycardia and have had about 8 episodes. Recently my heart went full into tachycardia at a rate of 172 bpm and had to be converted in order for it to stop....I am now on diltiziam 180 mgs and coverysl 8 mg ---have an echo done and my heart looks good and a heart monitor on, it showed fine. This seems to be a hit and miss thing. My heart does seems to want to tachy at times and I just sit quite to stop it and it does. If the cardiologist cannot seem to fine what is wrong - what do I do from here????
You are you best source for an answer. Only you know what you have been doing and how you feel emotionally just before an episode. These facts may be the best lead you have, but you'll have to be real clear and write down what was going on prior. This includes what you were eating and physically/mentally doing.
This may not be the answer, but as the scientific tests haven't shown the solution, give a careful self "mapping" of what was going on that might have stimulated the high HR a try.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.